Couldn't find what you looking for?

TRY OUR SEARCH!

I too have been on birth control for about 6 years. At first I was on a typical birth control pill until last October. I decided to talk to my doctor about switching to a different pill or some other form of bc. She recommended the Nuvaring and I had friends who also recommended it to me. I decided to go through with it although it was a 25 dollar increase each month, but ever since I have been extremely bloated, irritable and have gained close to 15 pounds. I have read through this forum and I am in the same boat as all of the other women here. My weight gain has been in my hips and stomach. For the first time in my life, I have a "pooch" which I am not comfortable with at the age of 22. I work out frequently and watch what I eat carefully. I know that it has been the Nuvaring that caused this weight gain because nothing in my life besides the birth control has changed. Be careful if you are prescribed this birth control. If you don't want excess weight gain, don't take this form of birth control!

Loading...

I'm 18 and i started the NuvaRing only 2 weeks ago and I already have a lot of bloating! I have always had a pretty flat stomach and I have a decent diet and this bloated feeling is driving me NUTS!! I'm in the process of seeing what happens if I take the NuvaRing out before the full three weeks because I hate having this 'tummy'. I'll be looking for different forms of birth control Very soon for sure!
Reply

Loading...